Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sudden onset of tinnitus, developed chronic post nasal drip, itchy tightness in lungs and dry unproductive cough. Cure ?

Initially I had a sudden onset of tinnitus . I sought help, with a specialist and was told no obvious cause no treatment. I have suffered for 10 years with this extremely loud condition. Over the last 2-3 years I have developed chronic post nasal drip , which has been unrelieved using 50 mcg nasal daily fluticasone . The drip is causing an itchy tightness in my lungs and a dry unproductive cough with a very deep inhalation . It has been noted often that I have over enlarged nasal turbinates bilaterally. Is it possible that I have tinnitus related to these as well as the chronic drip? thank you as I am at my wits end and worried about further lung problems.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Hi karin

your symtom seems to be of allergic rhinitis. this time you can have a course of antibiotic, antihistaminic and nasal steroid spray.
you may take some steam inhalation too..

50% allergic rhinitis patient have concomitant asthma so if you have episodes of breathlessness you must go for simple breathing test called spirometry.

Tinnitus may be caused by ear infectin via eustachian tube.....

best wishes
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor